RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Cent. Eur. J. Math., 2014, Volume 12, Issue 2, Pages 212–228 (Mi cejm1)  

Stable cohomology of alternating groups

F. Bogomolovab, Ch. Böhningc

a Courant Institute of Mathematical Sciences, 251 Mercer Str., New York, NY, 10012, USA
b Laboratory of Algebraic Geometry, GU-HSE, 7 Vavilova Str., 117312, Moscow, Russia
c Fachbereich Mathematik der Universität Hamburg, Bundesstraße 55, 20146 Hamburg, Germany

Funding Agency Grant Number
National Science Foundation DMS-1001662
Ministry of Education and Science of the Russian Federation 11 11.G34.31.0023
Deutsche Forschungsgemeinschaft BO 3699/1-1
First author Supported by NSF grant DMS-1001662 and by AG Laboratory GU-HSE grant RF government ag. 11 11.G34.31.0023. Second author is supported by the German Research Foundation (Deutsche Forschungsgemeinschaft) through Heisenberg-Stipendium BO 3699/1-1.


DOI: https://doi.org/10.2478/s11533-013-0336-3


Bibliographic databases:

Received: 02.11.2011
Accepted:11.10.2013
Language:

Linking options:
  • http://mi.mathnet.ru/eng/cejm1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020